Sequential real number computation and recursive relations
Article first published online: 27 AUG 2008
Copyright © 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Special Issue: Computability and Complexity in Analysis
Volume 54, Issue 5, pages 492–507, September 2008
How to Cite
Marcial-Romero, J. R. and Moshier, M. A. (2008), Sequential real number computation and recursive relations. Mathematical Logic Quarterly, 54: 492–507. doi: 10.1002/malq.200710065
- Issue published online: 27 AUG 2008
- Article first published online: 27 AUG 2008
- Manuscript Accepted: 4 APR 2008
- Manuscript Revised: 21 MAR 2008
- Manuscript Received: 31 OCT 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!